Rigidity of equality cases in Steiner's perimeter inequality

Cagnetti, Filippo, Colombo, Maria, De Philippis, Guido and Maggi, Francesco (2014) Rigidity of equality cases in Steiner's perimeter inequality. Analysis and PDE, 7 (7). pp. 1535-1593. ISSN 2157-5045

[img]
Preview
PDF - Accepted Version
Download (571kB) | Preview

Abstract

Characterization results for equality cases and for rigidity of equality cases in Steiner's perimeter inequality are presented. (By rigidity, we mean the situation when all equality cases are vertical translations of the Steiner symmetral under consideration.) We achieve this through the introduction of a suitable measure-theoretic notion of connectedness and a fine analysis of barycenter functions for sets of finite perimeter having segments as orthogonal sections with respect to a hyperplane.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Filippo Cagnetti
Date Deposited: 20 Oct 2014 06:21
Last Modified: 07 Mar 2017 07:05
URI: http://sro.sussex.ac.uk/id/eprint/50652

View download statistics for this item

📧 Request an update